# SDR ABXA070411

- Difficulty date: October 20, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 56,591 hours, 46,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9958186
- Condition: Corroded
- Location: Bs 1011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 1011 LOWER FORWARD FLANGE CORRODED AT APPROXIMATELY RIGHT BUTT LINE 15 UNDER NUT PLATES.  REPAIRED FLOORBEAM IN ACCORDANCE WITH DC9 SSRM K07411.
